# SDR SWIA2018112945289

- Difficulty date: October 22, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR SERVICE DOOR HAS NUMEROUS DENTS IN SURROUNDING AREA. (C-CHECK) RO: 11/26/2018. REPAIRED DENTS, COMPLIED WITH ALL THE STEPS OF REO 670-53-61-1494.
